

## L.A. County Joint/Shared Use Moving People to Play (JUMPP) Task Force Steering Committee Meeting Wednesday, June 15, 2016, 1:30PM – 3:30PM

MetroPlex Conference Room A&B 3530 Wilshire Blvd. Ste. 700 Los Angeles, CA 90010

## Agenda

- igoniai	
<b>1:30</b> (10 min)	Welcome and Introductions
<b>1:40</b>	Park Needs Assessment Findings and
(20 min)	LA County Park Summit Debrief – June 2, 2016
2:00	JUMPP Website Demo
(20 min)	
2:20	Best Practice Spotlight – Pasadena
(30 min)	Unified School District
2:50	Networking exercise, Announcements,
(40 min)	and Next Steps
3:30	Adjourn





## L.A. County Joint/Shared Use Moving People to Play Task Force Upcoming Meetings – Save the Dates

Meetings are held the 3<sup>rd</sup> Wednesday of the month at **1:00 – 3:00 PM**, unless noted by (\*)

Steering Committee Dates	Notes:
July 13, 2016*	
August 17, 2016	
September 21, 2016	Joint Steering Committee/Task Force meeting
October 19, 2016	
November 16, 2016	
December 7, 2016*	Joint Steering Committee/Task Force meeting

If you would like to present or have an agenda item for any of our upcoming meetings, please email <u>JUMPP@ph.lacounty.gov</u>.